Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 1, Pages 37-48

Bifurcation for the solutions of equations involving set valued mappings

1Department of Mathematical Sciences, McMaster University, Hamilton, Ontario L8S 4K1, Canada
2Department of Mathematics, University of Queensland, St. Lucia. 4067, Queensland, Australia

Received 27 December 1983

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is devoted to a generalization of the bifurcation theorem of Karsnosel'skii and Rabinowitz to the set valued situation.